Výsledky vyhledávání

  1. 1.
    0500202 - ÚJF 2019 RIV US eng M - Část monografie knihy
    Exner, Pavel - Lotoreichik, Vladimir
    Optimization of the lowest eigenvalue for leaky star graphs.
    Contemporary Mathematics. Vol. 717. QMATH13. Atlanta: American Mathematical Society, 2018, s. 187-196. ISBN 978-1-4704-3681-0
    Grant CEP: GA ČR GA17-01706S
    Institucionální podpora: RVO:61389005
    Klíčová slova: Eigenvalues * mathematical models * Eigenfunctions
    Obor OECD: Pure mathematics
    Trvalý link: http://hdl.handle.net/11104/0292319
     
     
  2. 2.
    0466585 - ÚJF 2017 RIV DE eng J - Článek v odborném periodiku
    Kolb, M. - Krejčiřík, David
    Spectral analysis of the diffusion operator with random jumps from the boundary.
    Mathematische Zeitschrift. Roč. 284, 3-4 (2016), s. 877-900. ISSN 0025-5874. E-ISSN 1432-1823
    Grant CEP: GA ČR(CZ) GA14-06818S
    Institucionální podpora: RVO:61389005
    Klíčová slova: self-adjoint operators * eigenvalues * eigenfunctions
    Kód oboru RIV: BE - Teoretická fyzika
    Impakt faktor: 0.738, rok: 2016
    Trvalý link: http://hdl.handle.net/11104/0264851
     
     
  3. 3.
    0321738 - ÚT 2009 RIV US eng J - Článek v odborném periodiku
    Šolín, Pavel - Vejchodský, Tomáš
    Higher-order finite elements based on generalized eigenfunctions of the Laplacian.
    [Metody konečných prvků vyšších řádů založené na zobecněných vlastních funkcích Laplacianu.]
    International Journal for Numerical Methods in Engineering. Roč. 73, č. 10 (2008), s. 1374-1394. ISSN 0029-5981. E-ISSN 1097-0207
    Grant CEP: GA ČR GA102/05/0629; GA ČR(CZ) GA102/07/0496; GA AV ČR IAA100760702; GA ČR GP201/04/P021
    Výzkumný záměr: CEZ:AV0Z10190503; CEZ:AV0Z20570509
    Klíčová slova: hp-FEM * optimal shape functions * generalized eigenfunctions
    Kód oboru RIV: JA - Elektronika a optoelektronika, elektrotechnika
    Impakt faktor: 2.229, rok: 2008
    Trvalý link: http://hdl.handle.net/11104/0170191
    Název souboruStaženoVelikostKomentářVerzePřístup
    Vejchodsky6.pdf1482.6 KBVydavatelský postprintvyžádat
     
     
  4. 4.
    0089098 - ÚJF 2008 RIV US eng J - Článek v odborném periodiku
    Freitas, P. - Krejčiřík, David
    Unbounded planar domains whose second nodal line does not touch the boundary.
    [Neomezené rovinné oblasti, jejihž druhá nodální čára neprotíná hranici.]
    Mathematical Research Letters. Roč. 14, č. 1 (2007), s. 107-111. ISSN 1073-2780. E-ISSN 1945-001X
    Grant CEP: GA MŠk LC06002
    Výzkumný záměr: CEZ:AV0Z10480505
    Klíčová slova: Dirichlet Laplacian * eigenfunctions * nodal line
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.702, rok: 2007
    Trvalý link: http://hdl.handle.net/11104/0150435